Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 4, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 4, 2011, 9:08 AM CDT for 6 counties in Arkansas. It was in force for 22 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 9:08 AM CDT (14:08 UTC)
- Expired
- Apr 4, 2011, 9:30 AM CDT
- In force
- 22 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Clark County, AR, Cleveland County, AR, Dallas County, AR, Grant County, AR, Hot Spring County, AR, Ouachita County, AR
The radar
The Little Rock radar (KLZK), 130 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 9:09 AM CDT | TSTM WND DMG | Gurdon, AR | MULTIPLE POWER LINES AND TREES DOWN WITH CITY WIDE POWER OUTAGES IN GURDON. SEVERAL ROADS ARE BLOCKED BY FALLEN TREES. ONE HOME HAS BEEN REPORTED WITH MAJOR DAMAGE. NO INJURIES REPORTED AT THIS TIME. |
| Apr 4, 9:09 AM CDT | TORNADO 1 | Nw Whelen Springs, AR | A TORNADO TOUCHED DOWN NEAR WHELEN SPRINGS THEN MOVED EAST OF TOWN BEFORE LIFTING. NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN. OTHER POWER POLES WERE SNAPPED. ONE HOME HAD SOME SHINGLES AND A TV ANTENNA BLOWN OF THE ROOF...WITH SOME SIDING ALSO TORN OFF. A |
| Apr 4, 9:10 AM CDT | TSTM WND DMG | 2 W Kansas, AR | ONE LARGE TREE WAS BLOWN DOWN. |
| Apr 4, 9:10 AM CDT | TSTM WND DMG | 3 Ese Whelen Springs, AR | ONE LARGE TREE WAS BLOWN DOWN. |
| Apr 4, 9:13 AM CDT | TSTM WND DMG | 5 Ese Whelen Springs, AR | ONE LARGE TREE WAS BLOWN DOWN. |
| Apr 4, 9:14 AM CDT | TSTM WND DMG | 1 Se Kansas, AR | ONE LARGE TREE WAS BLOWN DOWN. |
| Apr 4, 9:24 AM CDT | TSTM WND DMG | 3 S Dalark, AR | TREES WERE BLOWN DOWN. |
| Apr 4, 9:28 AM CDT | TSTM WND DMG | 2 Nw Manning, AR | TREES WERE BLOWN DOWN. |
| Apr 4, 9:28 AM CDT | TSTM WND DMG | 2 Se Manning, AR | TREES WERE BLOWN DOWN. |
| Apr 4, 9:28 AM CDT | TSTM WND DMG | 4 Se Manning, AR | TREES WERE BLOWN DOWN. |
| Apr 4, 9:28 AM CDT | TSTM WND DMG | Dalark, AR | MULTIPLE TREES DOWN IN DALARK. |
| Apr 4, 9:28 AM CDT | TSTM WND DMG | Manning, AR | TREES AND POWER LINES WERE BLOWN DOWN. |
| Apr 4, 9:32 AM CDT | TSTM WND GST 65 | Dalark, AR | |
| Apr 4, 9:34 AM CDT | TSTM WND DMG | 2 Nnw Tulip, AR | TREES WERE BLOWN DOWN. |
| Apr 4, 9:37 AM CDT | TSTM WND DMG | 2 Se Tulip, AR | TREES WERE BLOWN DOWN. |
| Apr 4, 9:37 AM CDT | TSTM WND DMG | 4 Nw Leola, AR | TREES WERE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 3:44 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 4, 7:22 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 2.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1653 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
904
WFUS54 KLZK 041408
TORLZK
ARC019-025-039-053-059-103-041500-
/O.NEW.KLZK.TO.W.0004.110404T1408Z-110404T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
908 AM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
WEST CENTRAL GRANT COUNTY IN CENTRAL ARKANSAS...
DALLAS COUNTY IN SOUTHWEST ARKANSAS...
NORTHWESTERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
NORTHWESTERN OUACHITA COUNTY IN SOUTHWEST ARKANSAS...
SOUTHEASTERN CLARK COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 1000 AM CDT
* AT 905 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 3 MILES SOUTHWEST OF WHELEN SPRINGS...OR 14 MILES
EAST OF PRESCOTT. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
NORTHEAST AT 65 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
WHELEN SPRINGS... THIEL... SPARKMAN...
LUNET... LEOLA... GURDON...
EAGLETTE... DOGWOOD... CARTHAGE...
BEIRNE... WILLOW... VADEN...
TULIP... TATES BLUFF... READER...
RAMSEY... PRINCETON... PINE GROVE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3378 9311 3380 9313 3381 9313 3381 9318
3383 9320 3384 9328 3388 9330 3432 9252
3392 9228 3368 9310
TIME...MOT...LOC 1408Z 243DEG 56KT 3382 9310
$$
641 follow-up statement
057
WWUS54 KLZK 041430
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
930 AM CDT MON APR 4 2011
ARC019-025-039-053-059-103-041439-
/O.CAN.KLZK.TO.W.0004.000000T0000Z-110404T1500Z/
CLARK AR-OUACHITA AR-CLEVELAND AR-DALLAS AR-GRANT AR-HOT SPRING AR-
930 AM CDT MON APR 4 2011
...THE TORNADO WARNING FOR SOUTHEASTERN HOT SPRING...WEST CENTRAL
GRANT...DALLAS...NORTHWESTERN CLEVELAND...NORTHWESTERN OUACHITA AND
SOUTHEASTERN CLARK COUNTIES IS CANCELLED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA. GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 3 PM.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
PORTIONS OF SOUTHWEST ARKANSAS UNTIL 1030 AM.
LAT...LON 3378 9311 3380 9313 3381 9313 3381 9318
3383 9320 3384 9328 3388 9330 3432 9252
3392 9228 3368 9310
TIME...MOT...LOC 1429Z 243DEG 56KT 3396 9275
$$
58What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 4, 6:45 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Apr 4, 6:45 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 645 AM CDT MON APR 4 2011 .AVIATION... MVFR CEILINGS WITH AREAS OF IFR CEILINGS WILL START MONDAY. SHOWERS AND THUNDERSTORMS WILL HAVE MAINLY MVFR CEILINGS AND VISIBILITIES... WHILE STRONGER STORMS WILL HAVE IFR CONDITIONS. THE COLD FRONT WILL DEVELOP THE SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF IT AS IT SAGS SE THROUGH AR TODAY. ISOLATED STRONG TO SEVERE STORMS WITH LARGE HAIL...STRONG WINDS WILL BE POSSIBLE. WINDY CONDITIONS WILL CONTINUE TODAY WITH S TO SW WINDS FROM 15 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS. WIND SHEAR WILL ALSO BE PRESENT AT ALL TAFS WITH SW WINDS REACHING 35 TO 45 KNOTS DUE TO A LOW LEVEL JET. BEHIND THE COLD FRONT MAINLY MVFR CEILINGS EXPECTED WITH LIGHT SHOWERS AND RAIN. WINDS WILL SWITCH TO THE NW AND BE 10 TO 20 KNOTS AND WITH GUSTS OVER OVER 20 KNOTS. THE COLD FRONT WILL PUSH OUT OF THE STATE THIS EVENING AND PUSH THE RAIN OUT OF THE STATE. (59) && .PREV DISCUSSION... /ISSUED 431 AM CDT MON APR 4 2011/ ...SCATTERED SEVERE THUNDERSTORMS EXPECTED THROUGH EARLY THIS AFTERNOON... .SHORT TERM...EARLY THIS MORNING THROUGH THURSDAY NIGHT YET ANOTHER MUDDLED...DIFFICULT CONVECTIVE FCST FOR THE NATURAL STATE AS SEVERAL POSITIVE SVR WX PARAMETERS BATTLE WITH SOME NEGATIVE TIMING AND A STAUNCH CAPPING INVERSION. EARLY THIS MORNING...A LEAD IMPULSE IS MOVING EAST IN FAST UPR FLOW OVER TX AND SHOULD IMPACT AR THROUGH ABOUT 13Z THIS AM. AT THE SAME TIME...H5 HEIGHT FALLS HAVE COMMENCED WITH A 40-50 METER FALLS EXPECTED OVER THE NEXT 6 HOURS. A FOCUSED AREA OF MSTR POOLING HAS RESULTED IN MUCAPE VALUES PUSHING 3000 J/KG NEAR MENA AND THE LEAD IMPULSE IS APPROACHING...AS SEEN BY THE STORMS NEAR THE DFW METROPLEX. AS STORMS CONTINUE TO FIRE NORTH OF THE I30 CORRIDOR...A SVR TSTRM WATCH HAS BEEN ISSUED FOR ROUGHLY THE WESTERN HALF OF AR. THE MAIN THREATS WITH THESE STORMS WILL BE HAIL AS THEY STRUGGLE TO TAP THE BNDRY LAYER. HOWEVER...DAMAGING WINDS AND AN ISOLATED TORNADO CANNOT BE RULED OUT IN THE STRONGEST STORMS AS GUSTY WINDS HAVE KEPT THE BNDRY LAYER MIXED OVERNIGHT AND UPR FORCING COULD REMOVE ENOUGH CAPPING FOR STORMS TO TEMPORARILY BECOME SFC BASED. CONCERNS FOR WIDESPREAD SFC BASED STORMS WILL INCREASE MID MORNING...AFTER A FEW HRS OF DIURNAL HEATING. FROM MID MORNING ON...A VERY POWERFUL H5 JET WILL PUMP BULK SHEAR VALUES THROUGH THE ROOF LATER WITH 60-70KTS OF 0-6KM SHEAR IMPINGING ON THE NWRN EDGE OF A MORE UNSTABLE AIRMASS CHARACTERIZED BY MLCAPE VALUES AOA 1500 J/KG. THE ULTIMATE QUESTION FOR TODAY IS WHERE WILL THE COLD FRONT WILL BE WHEN DIURNAL HTG ALLOWS RAPID INTENSIFICATION OF SFC BASED THUNDERSTORMS. AFTER THE EARLY MORNING BOUT OF SCATTERED/CLUSTERED CONVECTION...CONDS ARE FAVORABLE FOR AN IMPRESSIVE LINE OF WIDESPREAD STORMS TO DEVELOP ALONG THE COLD FRONT LATE THIS MORNING INTO THE AFTERNOON. ATTM...IT APPEARS THE GREATEST THREAT LIES TO THE EAST OF THE I30/US67 CORRIDOR... WHERE DAMAGING WINDS...LARGE HAIL...AND EVEN ISOLATED TORNADOES WILL BE POSSIBLE. IT LOOKS LIKE THE BEST WINDOW FOR THE LINE TO DEVELOP AND AFFECT AREAS E OF I30/US67 WILL BE ABOUT 10AM-3PM. BEYOND 3PM...EVERYTHING SHOULD BE WELL EAST OF THE CWA. THE LAKE WIND ADVISORY CONTS TODAY AS WINDS REMAIN VERY GUSTY AHEAD OF THE FRONT AND POST FRONTAL WINDS THIS AFTERNOON WILL ALSO BE QUITE STRONG. THOUGH WINDS WILL STILL BE BREEZY EARLY MON NIGHT THEY WILL DIE DOWN LATER AS HIGH PRESSURE SETTLES IN AFTER 06Z. THIS...COMBINED WITH VERY LOW SFC DEWPTS SHOULD RESULT IN LOW TEMPS TONIGHT TANKING INTO THE LOW TO MID 30S IN MANY PLACES. DUE TO THE EVENT BEING MARGINAL...HAVE OPTED TO FORGO A FREEZE WATCH ATTM...BUT A FEW PLACES WILL LIKELY APPROACH 32F BY EARLY TUE MORNING...ESPECIALLY IN THE RIVER VALLEYS. REST OF FCST FROM TUE ON LOOKS ON TRACK WITH FEW CHANGES NEEDED. && .LONG TERM...FRIDAY THROUGH SUNDAY THE EXTENDED FORECAST WILL MAINLY HAVE A LOW CHANCE OF RAIN EACH DAY DUE TO A MOIST AND WARM AIR MASS OVER THE AREA...AND WEAK SHORT WAVE ENERGY MOVING OVER AR FROM THE SW UPPER FLOW. THE UPPER LOW OVER THE SW U.S. IS FORECAST TO GRADUALLY MOVE E THEN NE AND SPREAD A BIT MORE ENERGY TO THE SOUTHERN PLAINS. THE TREND IS MOST OF THE ENERGY WILL LIFT OVER WESTERN TO NORTHERN AR...WITH LESS OVER CENTRAL AND SOUTH. DUE TO INCONSISTENCIES IN THE MODELS CONCERNING THE AMOUNT OF SHORT WAVE ENERGY AND HOW FAR EAST IF WILL MAKE IT...SLIGHT TO LOW CHANCE POP IS WHAT WE WILL GO WITH THROUGH SUNDAY. GFS IS MOVE AGGRESSIVE WITH SHORT WAVE ENERGY THAN THE ECMWF. OTHERWISE TOWARD THE END OF THE EXTENDED FORECAST MODELS DO MOVE THE UPPER LOW OVER THE SW U.S. TO THE GREAT LAKES REGION. THIS MAY BRING A BIT MORE ENERGY TO AR. TEMPERATURES WILL BE ABOVE NORMAL VALUES EXCEPT IN THOSE AREAS THAT MAY RECEIVE RAIN FALL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 71 35 63 44 / 80 10 0 0 CAMDEN AR 74 36 70 45 / 80 10 0 0 HARRISON AR 59 32 65 43 / 80 0 0 0 HOT SPRINGS AR 72 36 67 45 / 80 10 0 0 LITTLE ROCK AR 73 37 67 45 / 80 10 0 0 MONTICELLO AR 74 37 67 44 / 90 10 0 0 MOUNT IDA AR 69 33 67 44 / 80 0 0 0 MOUNTAIN HOME AR 62 33 65 43 / 80 0 0 0 NEWPORT AR 72 35 62 44 / 80 10 0 0 PINE BLUFF AR 74 38 66 44 / 80 10 0 0 RUSSELLVILLE AR 67 32 68 42 / 80 0 0 0 SEARCY AR 72 35 64 41 / 80 10 0 0 STUTTGART AR 73 38 64 45 / 80 10 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. && SHORT TERM...63 / LONG TERM...59
Hazardous weather outlook, Apr 4, 5:00 AM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON APR 4 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM AND COLD FRONT WILL PUSH THROUGH ARKANSAS TODAY AND BRING SHOWERS AND THUNDERSTORMS. ISOLATED SEVERE STORMS ARE POSSIBLE OVER MUCH OF THE STATE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE...ESPECIALLY THIS AFTERNOON OVER SOUTHEAST ARKANSAS WHERE ADDITIONAL INSTABILITY WILL BE SEEN AS DAYTIME HEATING DESTABILIZES THE ATMOSPHERE. GUSTY SOUTH TO SOUTHWEST WINDS AT 20 TO 30 MPH ARE EXPECTED AHEAD OF THE COLD FRONT...WITH GUSTS AROUND 30 TO 35 MPH. A LAKE WIND ADVISORY WILL BE IN EFFECT MUCH OF ARKANSAS TODAY. GUSTY SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT...WITH WIND SPEEDS FROM 10 TO 25 MPH WITH ISOLATED HIGHER GUSTS. EARLY TONIGHT THE COLD FRONT WILL PUSH OUT OF ARKANSAS AND TAKE THE RAIN WITH IT. MUCH COOLER AIR WILL FILTER IN BEHIND THE FRONT AND LOWER TEMPERATURES TO THE 30S STATEWIDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE NEXT CHANCE OF RAIN WILL MAINLY BE IN THE AFTERNOON TO EVENING ON THURSDAY THROUGH SUNDAY...BUT THE THREAT OF ANY SEVERE STORMS WILL BE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED LATER TODAY TO THE EVENING FOR SOUTHERN PARTS OF THE STATE. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59
In the hours before
Local storm report, Apr 4, 6:59 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
659 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM TSTM WND DMG MARSHALL 35.91N 92.64W
04/04/2011 SEARCY AR LAW ENFORCEMENT
MULTIPLE TREES HAVE FALLEN ALONG HWY 5. PEA TO DIME SIZE
HAIL IS ALSO FALLING.
&&
227Special weather statement, Apr 4, 7:33 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
733 AM CDT MON APR 4 2011
ARZ025-033-034-044>047-041320-
JACKSON AR-LONOKE AR-MONROE AR-PRAIRIE AR-PULASKI AR-WHITE
AR-WOODRUFF AR-
733 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITE...WOODRUFF...
PRAIRIE...CENTRAL LONOKE...SOUTHEASTERN PULASKI...NORTHWESTERN MONROE
AND SOUTHEASTERN JACKSON COUNTIES UNTIL 815 AM CDT...
AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
MCFADDEN TO 6 MILES WEST OF FOURMILE CORNER TO 2 MILES NORTH OF
WABBEL...AND MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
LONOKE... HAZEN... TOLTEC MOUNDS SP...
SISEMORE... PRAIRIE CENTER... PEPPERS LANDING...
PATTERSON... PARKERS CORNER... MCFADDEN...
MCCRORY... MCCREANOR... KEO...
HUNTER... HALLSVILLE... GEORGETOWN...
FREDONIA (BISCOE)... ESTES... DES ARC...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 173 AND 217.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3500 9106 3500 9114 3493 9114 3468 9145
3459 9218 3543 9116 3545 9103 3502 9104
TIME...MOT...LOC 1233Z 262DEG 31KT 3538 9111 3496 9163
3467 9198
51Local storm report, Apr 4, 7:42 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
742 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG LESLIE 35.83N 92.56W
04/04/2011 SEARCY AR PUBLIC
SEVERAL TREES WERE BLOWN OVER ACROSS ROADS IN THE TOWN.
0720 AM HAIL LESLIE 35.83N 92.56W
04/04/2011 E1.00 INCH SEARCY AR PUBLIC
&&
227Local storm report, Apr 4, 7:43 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
743 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM TSTM WND DMG CHEROKEE VILLAGE 36.31N 91.53W
04/04/2011 SHARP AR LAW ENFORCEMENT
SEVERAL POWER POLES BLOWN DOWN
&&
BJSLocal storm report, Apr 4, 7:56 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
756 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG 3 W CENTERVILLE 35.12N 93.22W
04/04/2011 YELL AR LAW ENFORCEMENT
SEVERAL TREES AND POWERLINES HAVE BEEN BLOWN DOWN ALONG
HWY 154.
&&
227Local storm report, Apr 4, 9:04 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
904 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM TSTM WND DMG 2 NW DELIGHT 34.05N 93.53W
04/04/2011 PIKE AR PUBLIC
MULTIPLE TREES DOWN ALONG SEVERAL ROADS JUST OUTSIDE OF
STELLTOWN.
&&
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:12 AM CDT | Special Weather Statement | LZK | Montgomery, Polk | 43 min |
| Apr 4, 3:26 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk, Scott | 49 min |
| Apr 4, 4:02 AM CDT | Special Weather Statement | LZK | Garland | 43 min |
| Apr 4, 4:36 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 39 min |
| Apr 4, 4:46 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope | 29 min |
| Apr 4, 5:04 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Scott, Yell | 26 min |
| Apr 4, 5:34 AM CDT | Special Weather Statement | LZK | Conway, Faulkner, Perry | 46 min |
| Apr 4, 5:49 AM CDT | Special Weather Statement | LZK | Marion | 46 min |
| Apr 4, 6:17 AM CDT | Special Weather Statement | LZK | Hot Spring, Pulaski, Saline | 83 min |
| Apr 4, 6:18 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Johnson, Marion, Newton and 4 more | 42 min |
| Apr 4, 6:53 AM CDT | Special Weather Statement | LZK | Baxter, Fulton, Izard, Sharp | 57 min |
| Apr 4, 6:57 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Searcy, Stone, Van Buren | 33 min |
| Apr 4, 7:05 AM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp, Stone | 55 min |
| Apr 4, 7:29 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 46 min |
| Apr 4, 7:33 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Woodruff | 47 min |
| Apr 4, 8:24 AM CDT | Areal Flood Advisory | LZK | Baxter, Marion, Searcy, Stone | 2 hr |
| Apr 4, 8:35 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 25 min |
| Apr 4, 8:55 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Ouachita | 35 min |
| Apr 4, 8:58 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Ouachita, Pike | 32 min |
| Apr 4, 9:26 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Drew and 8 more | 49 min |
| Apr 4, 9:32 AM CDT | Areal Flood Advisory | LZK | Lonoke, Pulaski | 118 min |
| Apr 4, 10:00 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Ouachita | 45 min |
| Apr 4, 10:09 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 5 more | 36 min |
| Apr 4, 10:41 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln, Monroe and 1 more | 34 min |
| Apr 4, 10:45 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew | 45 min |
| Apr 4, 11:11 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Monroe | 34 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.